# SDR QXEA0001286

- Difficulty date: May 11, 2000
- Submitted: May 26, 2000
- Operation: Air carrier
- Aircraft: N498US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11181
- Aircraft time: 36,579 hours, 47,425 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Skin
- Condition: Chafed
- Location: Overwing Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- LEFT HAND OVERWING EXIT DOOR OUTER SKIN IS CHAFED ON TOP.  REPAIRED IAW FOKKER SRM 52-01-01 AND 51-10-4.
